Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have delayed periods. Had taken pill to skip periods. Use barrier method. Pregnant?

hi doctor....
iam 22 year old female..i jus gt married 2 months back...i had taken tablets to prevent periods during ma wedding...soon after i stopped it i got my periods in jan31st and then my second periods on march 2...during the second tym i had heavy bleeding....but i havnt gt my periods in april..why is it delaying?am i pregnant?my husband olwys uses protection
plz help me..
Asked On : Wed, 10 Apr 2013
Answers:  2 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Whenever the natural hormonal cycle is disturbed by an external means, it takes a couple of cycles to return to normal pattern. Also, post-hormonal periods could be heavy a couple of times. Condoms have a failure rate of up to 15%, so, if you have not yet seen your period, you can get a pregnancy test done after a few days and see. If you wish for a better confirmation, you may go for the blood test and a trans-vaginal sonogram and see a specialist for an opinion. Take care.
Answered: Wed, 10 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

OBGYN Dr. G Lotfi's  Response
I don't think that the delay is related to the use of pills. The most reasonable action in your case is to exclude pregnancy. Do a pregnancy test first.
Answered: Wed, 10 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor